# SDR CA110211006

- Difficulty date: January 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft time: 1,554 hours
- Engine: Ge CT78A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Washer
- Part number: 9210411012101
- Condition: Damaged
- Location: T/R Pitch Beam
- Part time: 1,447 hours
- Component: Pitch Beam
- Component part number: 9235806303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING THE NUT AND SPLINED WASHER USED TO SECURE THE TAIL ROTOR PITCH BEAM DURING SCHEDULED REPLACEMENT OF THE TAIL ROTOR PITCH CHANGE SHAFT, THE MASTER SPLINED WASHER WAS FOUND DISPLACED (ONCE THE NUT WAS REMOVED) THIS CANNOT BE READILY SEEN ONCE THE NUT IS INSTALLED.  THIS DISPLACEMENT CAUSED DAMAGE TO THE PITCH CHANGE SHAFT SPLINES BECAUSE THE MASTER SPLINE WAS MISLOCATED.  IT IS ASSUMED BUT NOT CONFIRMED THAT THE WASHER ROTATED OUT OF THE MASTER SPLINE ON INSTALLATION WHEN THE PITCH BEAM NUT WAS INSTALLED.
